# SDR QXEA0200843

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 44,199 hours, 54,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 400
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA - DURING FLIGHT THE FLIGHT CONTROL HYDRAULIC QUANTITY DROPPED TO ZERO. LANDING AT SEA WAS UNEVENTFUL. MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE FLIGHT CONTROL HYDRAULIC SYSTEM TO FULL. THE SYSTEM WAS PRESSURIZED FOR 45 MINUTES WITH NO LEAKS OR MIGRATION NOTED. THE # 1 HYDRAULIC SYSTEM ACCUMULATOR WAS ALSO SERVICED. THE AIRCRAFT WAS RETURNED TO SERVICE.
